# SDR ASAA2018092826312

- Difficulty date: September 28, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 38,325 hours, 11,506 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004122
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 46,232 hours, 14,377 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 GEN DRIVE LIGHT ON AFTER START. GOOD VOLTS AND FREQS. GROUNDED - YES. REMOVED AND REPLACED ENGINE NR 2 IDG. REF AMM 24-11-11. RE-LAMPED EFFECTED OVERHEAD SWITCHES. SAFETIED NR 2 DISCONNECT SWITCH WITH BREAKAWAY WIRE. OP CHECK AND LEAK CHECK GOOD.
